Author Topic: Benzo WD  (Read 80 times)

[Buddie]

Benzo WD
« on: May 21, 2022, 04:48:23 pm »
Hi. Benzo buddies is the group Iíve heard is the best. Iím 55 year old male. Been on clon. for 15 years. At one point 6 mags a day. I found the Ashton manual around Christmas time when I was watching Jordan Petersen on YouTube. Long story. Now I knew what was wrong with me. All WD symptoms. Now 5 month later. Tapering down to 2mgs a day. Tried to go to 1 last week. Had 4 days from Hell. Now taking 2 doses a day 1 mg each time. I assume I am intolerance. I need help. Iím still working but brain is struggling with basic functions. Dissiness getting worse. No feeling left. Still have hope but need support.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Benzo WD
« Reply #1 on: May 21, 2022, 04:52:36 pm »
Hello [...], welcome to BenzoBuddies,

It sounds like you had that ah ha moment when you connect the dots, these drugs once they turn on us create so much misery but the good thing is we can recover, it just takes too long. 

Your taper has been very rapid, did you start at 6 mgs or had you reduced your dose before that time?  Also, did you go from 2 mgs to 1 mg Klonopin in one step, if so that's a 50% reduction in dose and we suggest tapering at about 5-10% every couple of weeks depending on your symptoms, we feel they should guide you so you can remain functional.

I'll provide some resources for you to look at and links to the forum so you can ask questions from the wider community, we're glad you found us and glad we're considered to be the best.

[...]

 Colorado Consortium Benzodiazepine Deprescribing Guidelines

Planning Your Withdrawal (Taper)

Withdrawal Support (during your taper)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.